# SDR AALA20140711014

- Difficulty date: July 11, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 43,436 hours, 6,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHT BY SEAT 43 INOPERATIVE.  REPLACED LAMP FOR OVERHEAD EMER LIGHT BY SEAT 43.  OPERATIONS CHECKED NORMAL.
